# SDR HEEA955403

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 7620710002144
- Condition: Defective
- Location: Pilot Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OPENABLE WINDOW NOT CUT OUT.
